zbMATH — the first resource for mathematics

Towards the definition of symplectic boundary. (English) Zbl 0756.53016
Let \(W_ 0\) and \(W_ 1\) be symplectic manifolds with smooth boundaries. This paper is concerned with the following question: if there is a symplectomorphism between the interiors of \(W_ 0\) and \(W_ 1\), what can be said about the relationship of the boundaries of \(W_ 0\) and \(W_ 1\)?
Reviewer: F.Kirwan (Oxford)

53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
Full Text: DOI EuDML
[1] [B]V. Benci, Talk at the conference on Symplectic Topology, MSRI, Berkeley, 1988.
[2] [Be]D. Bennequin, Entrelacements et équations de Pfaff, Asterisque, 107–108 (1983), 87–161.
[3] [EkH1]I. Ekeland, H. Hofer, Symplectic topology and Hamiltonian dynamics, Math. Zeit. 200 (1990), 355–378. · Zbl 0641.53035
[4] [EkH2]I. Ekeland, H. Hofer, Symplectic topology and Hamiltonian dynamics, II, Math. Zeit. 203 (1990), 553–569. · Zbl 0729.53039
[5] [El1]Y. Eliashberg, Boundaries of symplectic manifolds as seen from the interior, talk at the International Congress on Dynamical Systems, Lyon, 1990.
[6] [El2]Y. Eliashberg, Contact 3-manifolds twenty years since J. Martinet’s work, preprint, 1991, to appear in Ann. Inst. Fourier.
[7] [El3]Y. Eliashberg, New invariants of open symplectic and contact manifolds, to appear in J. Amer. Math. Soc. 1991.
[8] [ElH1]Y. Eliashberg, H. Hofer, An energy-capacity inequality for the symplectic holonomy of a flat at infinity hypersurface, preprint 1991.
[9] [ElH2]Y. Eliashberg, H. Hofer, Unseen symplectic boundaries, in preparation. · Zbl 0870.53020
[10] [FHW]A. Floer, H. Hofer, K. Wysocki, Symplectic homology, in preparation.
[11] [Gr1]M. Gromov, Pseudo-holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), 307–347. · Zbl 0592.53025
[12] [Gr2]M. Gromov, Partial differential relations, Springer-Verlag (1986).
[13] [H]H. Hofer, Symplectic capacities, London Math. Soc. Lect. Notes Ser. 152 (1991). · Zbl 0747.53026
[14] [HZ]H. Hofer, E. Zehnder, A new capacity for symplectic maps, in ”Analysis et cetera”, Academic Press (1990), 405–428.
[15] [McD]D. McDuff, Blowing up and symplectic embeddings, to appear in Topology, 1991.
[16] [S]J.-C. Sikorav, Rigidité symplectic dans le cotangent deT n , Duke Math. J. 59 (1989), 227–231. · Zbl 0697.53035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.